5 results for nonlinear equations.

Parameters for your search query:
Keyword    nonlinear equations

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Family of Combined Iterative Methods for Solving Nonlinear Equations
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 22-32. DOI: 10.12691/ajams-5-1-5
Pub. Date: April 06, 2017Views: 5629Downloads: 3947
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Unification of Well-known Numeric Methods for Solving Nonlinear Equations
American Journal of Numerical Analysis. 2015, 3(3), 65-76. DOI: 10.12691/ajna-3-3-2
Pub. Date: November 21, 2015Views: 12695Downloads: 10669
Figure of 5
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Iterative Methods for Solving Nonlinear Equations
American Journal of Numerical Analysis. 2015, 3(2), 49-51. DOI: 10.12691/ajna-3-2-3
Pub. Date: October 22, 2015Views: 8210Downloads: 4799
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Solution of Nonlinear Equations in Science through Lagrange’s Inversion Theorem
Applied Mathematics and Physics. 2013, 1(4), 120-125. DOI: 10.12691/amp-1-4-4
Pub. Date: November 14, 2013Views: 10136Downloads: 5158
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Homotopy Analysis Method for an Seir Tuberculosis Model
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 71-75. DOI: 10.12691/ajams-1-4-4
Pub. Date: September 28, 2013Views: 13211Downloads: 8035
Figure of 4
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types